MathSciNet Relay Station
MathSciNet bibliographic data
MR2060021 53D40 (37J05 37J45)
Ginzburg, Viktor L.; Gürel, Başak Z. Relative Hofer-Zehnder capacity and periodic orbits in twisted cotangent bundles. Duke Math. J. 123 (2004), no. 1, 1–47.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement